# SDR SWAA2025100923123

- Difficulty date: October 9, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N8707P
- Make and model: Boeing 737-8
- Aircraft serial: 36929
- Aircraft time: 18,740 hours, 8,998 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RED LIGHT ILLUMINATES WHEN PRESSING THE PUSH TO TEST BUTTON ON COCKPIT FLASHLIGHT.   REMOVED AND REPLACED BATTERY ON FLASHLIGHT IN COCKPIT PER STANDARD INDUSTRY PRACTICES; OPS CK GOOD.
